# SDR SWAA052440

- Difficulty date: August 14, 2005
- Submitted: August 15, 2005
- Operation: Air carrier
- Aircraft: N696SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23064
- Aircraft time: 57,623 hours, 42,662 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6516300
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND FUSELAGE VERTICAL BEAM WEB CRACKED AT BS 178 BULKHEAD, BETWEEN LBL 17.1 TO RBL 17.1, BETWEEN WL 212 TO WL 227.  REPAIRED WEB PER SRM.
